Universidad Complutense de Madrid
E-Prints Complutense

Use of Renyi's divergence to test for the equality of the coefficients of variation

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, María del Carmen and Pardo Llorente, Julio Ángel (2000) Use of Renyi's divergence to test for the equality of the coefficients of variation. Journal of Computational and Applied Mathematics, 116 (1). pp. 93-104. ISSN 0377-0427

[img]
Preview
PDF
109kB

Official URL: http://www.sciencedirect.com/science/article/pii/S037704279900312X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

A new family of test statistics based on Rényi's divergence is introduced for the hypothesis that the coefficients of variation of k normal populations are equal. A comparative simulation study is carried out concerning the size and power of these test statistics and earlier ones. Finally, two members of the new family of tests emerge as the best from the simulation study.


Item Type:Article
Additional Information:

This work was supported by grant DGICYT PB96-0635.

Uncontrolled Keywords:Coecient of variation; Renyi's divergence; Simulation; Size; Power
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17620
Deposited On:11 Jan 2013 09:42
Last Modified:26 Feb 2015 09:31

Origin of downloads

Repository Staff Only: item control page